# SDR CALA2023101303045

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348005245702
- Condition: Corroded
- Location: Fr65, Str30-31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT FR65 RIGHT BETWEEN STR30-31 CLEAT HAS CORROSION PER L CQ HAECO NR 9298946 (32946) REMOVED AND REPLACED CLEAT @ FR65 RH STRINGER 30-31 IAW A319 SRM 51-72-11-911-001.
